# SDR AALA202508299000

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 69,718 hours, 29,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AFT LAVATORY EMERGENCYLIGHT INOPERATIVE. REMOVED AND REPLACED EXIT LIGHT ASSEMBLY AT LAVATORY-D, BUT NO HELP. **SUPPLEMENTAL REPORT FOR (AALA202508289000): REPLACED LEFT LAVATORY EMERGENCY LIGHT BATTERY PACK. PER AMM 33-50-00. OPERATIONAL CHECK NORMAL**(CLOSED).
